Invega interactions

Common Questions and Answers about Invega interactions

invega

when i went to visit him saturday he could barely hold his head up, and when i call him he is always sleeping and when i do get to talk to him he is very agitated, this is got to be from the invega. he is also taking geadon, triliptel, trazadon, i'm bipolar also and i've never heard of this drug invega before until now and i read on line that its been out since 2006?
what pain medication is safe for his body that dont go to the liver and anti depressants and anti anxiety???he now is taking paxil,vistaril,klonopin,fentenal patches,oxycodone,invega,neurontin,risperdal,zanaflex,remeron...please help....can we use natural like st.johns wart ext.....please help me with this i cant understand...
Also be careful with drugs interaction, not because it's natural means it have no interactions with other drugs. Yes it can be tricky to find the right psychiatrist or doctor and it's something you should not ignore until you feel comfortable with the person that is taking care of you. Finally meditation, relaxation techniques, deep breathing can also help.
I wasn't too keen on going to the 'mental' hospital, but I was desperate. It was good because it kept me on a routine, gave me social interactions, and they taught us mini courses on things such as assertiveness and some cognitive behavioral work. It was all very low key. It was the best thing that could have happened. My grandfather died while I was taking the course, and if it wasn't for having something to go to each day I don't know if I would have coped as well as I did.
And preferably an atypical (Risperdal, Seroquel, Geodon, Invega, Abilify, Zyprexa). Abilify has the best side effect profile out of what's out there but Seroquel and Risperdal are fine as well although it should be one or the other (with the addition of a mood stabilizer). Stelazine is hardly ever used. It knocked me out and I slept all day and I couldn't function. Among the older generation antipsychotics it is hardly ever used. I would suggest you change psychiatrists.
MedHelp Health Answers